ITEM METADATA RECORD
Title: phi-symmetric spaces and weak symmetry
Authors: Berndt, J ×
Vanhecke, Lieven #
Issue Date: 1999
Publisher: Unione mat ital
Series Title: Bollettino della unione matematica italiana vol:2B issue:2 pages:389-392
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science